Alert archive / Texas / Red Flag Warnings in 2006
Red Flag Warning 45, NWS Midland/Odessa, TX
NWS Midland/Odessa, TX issued this red flag warning at May 8, 2006, 2:20 PM CDT for 19 counties in Texas. It took effect at May 9, 2006, 7:00 AM CDT. It was in force for 24 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- May 8, 2006, 2:20 PM CDT (19:20 UTC)
- In effect from
- May 9, 2006, 7:00 AM CDT
- Expired
- May 10, 2006, 7:00 AM CDT
- In force
- 24 hr
- Issued by
- NWS Midland/Odessa, TX
Counties Andrews County, TX, Borden County, TX, Crane County, TX, Dawson County, TX, Ector County, TX, Gaines County, TX, Glasscock County, TX, Howard County, TX, Loving County, TX, Martin County, TX, Midland County, TX, Mitchell County, TX, Pecos County, TX, Reagan County, TX, Scurry County, TX, Terrell County, TX, Upton County, TX, Ward County, TX, Winkler County, TX
The radar
The Midland/Odessa radar (KMAF), 7 km from the middle of the area, began a volume at 19:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Midland Regional, TX (KMAF), launched 12:00Z, 7.3 hours before the alert went out and 8 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 245 J/kg
- Mixed-layer CIN
- -272 J/kg
- Mixed-layer LCL
- 2316 m above ground
- 0-6 km bulk shear
- 49 kt
- 0-1 km storm-relative helicity
- 27 m²/s²
- 0-3 km storm-relative helicity
- 89 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS84 KMAF 081920 RFWMAF RED FLAG WARNING NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 220 PM CDT MON MAY 8 2006 ...A RED FLAG WARNING IS IN EFFECT TUESDAY FOR ALL OF WEST TEXAS AND SOUTHEASTERN NEW MEXICO FOR RELATIVE HUMIDITY VALUES OF 15 PERCENT OR LESS...20 FOOT WIND SPEEDS OF 20 MPH OR GREATER AND HIGH FIRE DANGER... .POOR OVERNIGHT RH RECOVERY...A VERY WARM AND DRY AIRMASS... AND AN INCREASE IN 20 FOOT WINDS ARE FORECAST ACROSS THE GUADALUPE MOUNTAINS TONIGHT AND TUESDAY. BY MID MORNING TUESDAY...SOUTHWESTERLY 20 FOOT WINDS ARE FORECAST TO INCREASE TO 20 TO 35 MPH WITH GUSTS AS HIGH AS 55 MPH AT HIGHER ELEVATIONS OF THE GUADALUPES. RELATIVE HUMIDITIES WILL START OFF AT 15 TO 25 PERCENT TUESDAY MORNING AND WILL FALL INTO THE 5 TO 10 PERCENT RANGE BY TUESDAY AFTERNOON. THESE CONDITIONS ALONG WITH HIGH FIRE DANGER WILL RESULT IN CONDITIONS FAVORING INTENSE FIRE GROWTH AND SPREAD. ELSEWHERE ACROSS WEST TEXAS AND SOUTHEASTERN NEW MEXICO... VERY WARM TEMPERATURES AND LOW RELATIVE HUMIDITIES WILL ALSO BE PRESENT. 20 FOOT WINDS MAY TOUCH 20 MPH FOR A FEW HOURS ACROSS THESE AREAS TUESDAY AFTERNOON. THESE CONDITIONS WILL PERSIST THROUGH THE EARLY EVENING HOURS TUESDAY...WHEN 20 FOOT WINDS ARE FORECAST TO FALL BELOW 20 MPH AND RELATIVE HUMIDITIES CLIMB ABOVE 15 PERCENT. NMZ114-TXZ258-091200- /O.UPG.KMAF.FW.A.0038.060509T1800Z-060510T0200Z/ /O.NEW.KMAF.FW.W.0045.060509T1200Z-060510T0300Z/ GUADALUPE MOUNTAINS NP/LINCOLN NF/LNZ-GUADALUPE MOUNTAINS- 120 PM MDT MON MAY 8 2006 ...RED FLAG WARNING IN EFFECT FROM 6 AM TO 9 PM MDT TUESDAY... THE NATIONAL WEATHER SERVICE IN MIDLAND/ODESSA HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 6 AM TO 9 PM MDT TUESDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. SOUTHWESTERLY 20 FOOT WIND SPEEDS OF 20 TO 35 MPH WILL COMBINE WITH RELATIVE HUMIDITY IN THE SINGLE DIGITS TO CREATE FAVORABLE CONDITIONS FOR RAPID FIRE GROWTH AND SPREAD TUESDAY AFTERNOON AND EVENING. CONDITIONS WILL GRADUALLY IMPROVE AFTER SUNSET. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$ NMZ115-TXZ045>048-050>053-057>063-067>070-074-075-079>082-091200- /O.NEW.KMAF.FW.W.0045.060509T1200Z-060510T0300Z/ SOUTHEAST PLAINS/BLM ROSWELL/LNZ-GAINES-DAWSON-BORDEN-SCURRY- ANDREWS-MARTIN-HOWARD-MITCHELL-VAN HORN AND HIGHWAY 54 CORRIDOR- REEVES COUNTY AND UPPER TRANS PECOS-LOVING-WINKLER-ECTOR-MIDLAND- GLASSCOCK-WARD-CRANE-UPTON-REAGAN-DAVIS/APACHE MOUNTAINS AREA- PECOS-PRESIDIO VALLEY-MARFA PLATEAU-BIG BEND AREA-TERRELL- 220 PM CDT MON MAY 8 2006 /120 PM MDT MON MAY 8 2006/ ...RED FLAG WARNING IN EFFECT FROM 7 AM CDT /6 AM MDT/ TO 10 PM CDT /9 PM MDT/ TUESDAY... THE NATIONAL WEATHER SERVICE IN MIDLAND/ODESSA HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 7 AM CDT /6 AM MDT/ TO 10 PM CDT /9 PM MDT/ TUESDAY. WEST TO SOUTHWESTERLY 20 FOOT WIND SPEEDS OF 15 TO 25 MPH WILL COMBINE WITH RELATIVE HUMIDITY IN THE SINGLE DIGITS AND TEENS TO CREATE FAVORABLE CONDITIONS FOR RAPID FIRE GROWTH AND SPREAD TUESDAY AFTERNOON AND EVENING. CONDITIONS WILL GRADUALLY IMPROVE AFTER SUNSET. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$
3 follow-up statements
000 WWUS84 KMAF 091027 RFWMAF RED FLAG WARNING NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 527 AM CDT TUE MAY 9 2006 ...A RED FLAG WARNING IS IN EFFECT TODAY FOR ALL OF WEST TEXAS AND SOUTHEASTERN NEW MEXICO FOR RELATIVE HUMIDITY VALUES OF 15 PERCENT OR LESS...20 FOOT WIND SPEEDS OF 20 MPH OR GREATER AND HIGH FIRE DANGER... .LOW RELATIVE HUMIDITY ...A VERY WARM AND DRY AIRMASS... AND AN INCREASE IN 20 FOOT WINDS ARE FORECAST ACROSS THE GUADALUPE MOUNTAINS TODAY. BY MID MORNING... SOUTHWESTERLY 20 FOOT WINDS ARE FORECAST TO INCREASE TO 25 TO 35 MPH WITH GUSTS AS HIGH AS 50 MPH AT HIGHER ELEVATIONS OF THE GUADALUPES. RELATIVE HUMIDITIES WILL START OFF AT 10 TO 20 PERCENT DURING THE MORNING AND WILL FALL INTO THE SINGLE DIGITS DURING THE AFTERNOON. THESE CONDITIONS ALONG WITH HIGH FIRE DANGER WILL RESULT IN CONDITIONS FAVORING INTENSE FIRE GROWTH AND SPREAD. ELSEWHERE ACROSS WEST TEXAS AND SOUTHEASTERN NEW MEXICO... VERY WARM TEMPERATURES AND LOW RELATIVE HUMIDITIES WILL ALSO BE PRESENT. 20 FOOT WINDS MAY TOUCH 20 MPH FOR A FEW HOURS ACROSS THESE AREAS DURING THE AFTERNOON. THESE CONDITIONS WILL PERSIST THROUGH THE EARLY EVENING HOURS WHEN 20 FOOT WINDS ARE FORECAST TO FALL BELOW 20 MPH AND RELATIVE HUMIDITIES CLIMB ABOVE 15 PERCENT. NMZ114-115-TXZ045>048-050>053-057>063-067>070-074-075-079>082-258- 091830- /O.CON.KMAF.FW.W.0045.060509T1200Z-060510T0300Z/ GUADALUPE MOUNTAINS NP/LINCOLN NF/LNZ- SOUTHEAST PLAINS/BLM ROSWELL/LNZ-GAINES-DAWSON-BORDEN-SCURRY- ANDREWS-MARTIN-HOWARD-MITCHELL-VAN HORN AND HIGHWAY 54 CORRIDOR- REEVES COUNTY AND UPPER TRANS PECOS-LOVING-WINKLER-ECTOR-MIDLAND- GLASSCOCK-WARD-CRANE-UPTON-REAGAN-DAVIS/APACHE MOUNTAINS AREA- PECOS-PRESIDIO VALLEY-MARFA PLATEAU-BIG BEND AREA-TERRELL- GUADALUPE MOUNTAINS- 527 AM CDT TUE MAY 9 2006 /427 AM MDT TUE MAY 9 2006/ ...RED FLAG WARNING REMAINS IN EFFECT FROM 7 AM CDT /6 AM MDT/ THIS MORNING TO 10 PM CDT /9 PM MDT/ THIS EVENING... A RED FLAG WARNING REMAINS IN EFFECT FROM 7 AM CDT /6 AM MDT/ THIS MORNING TO 10 PM CDT /9 PM MDT/ THIS EVENING. WEST TO SOUTHWESTERLY 20 FOOT WIND SPEEDS OF 15 TO 20 MPH WILL COMBINE WITH RELATIVE HUMIDITY IN THE SINGLE DIGITS AND TEENS TO CREATE FAVORABLE CONDITIONS FOR RAPID FIRE GROWTH AND SPREAD TODAY AND CONTINUE INTO THIS EVENING. CONDITIONS WILL GRADUALLY IMPROVE AFTER SUNSET. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$
000 WWUS84 KMAF 091939 RFWMAF RED FLAG WARNING NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 239 PM CDT TUE MAY 9 2006 ...A RED FLAG WARNING REMAINS IN EFFECT THROUGH THIS EVENING FOR ALL OF WEST TEXAS AND SOUTHEASTERN NEW MEXICO FOR RELATIVE HUMIDITY VALUES OF 15 PERCENT OR LESS...20 FOOT WIND SPEEDS OF 20 MPH OR GREATER AND HIGH FIRE DANGER... .GUSTY WESTERLY 20 FOOT WIND SPEEDS...EXTREMELY LOW RELATIVE HUMIDITY...DRY FUELS...AND HIGH FIRE DANGER WILL PERSIST THROUGH EARLY THIS EVENING ACROSS MUCH OF WEST TEXAS AND SOUTHEASTERN NEW MEXICO...ESPECIALLY THE GUADALUPE AND DAVIS MOUNTAINS...AND THE ADJACENT PLAINS AREAS. THESE CONDITIONS WILL RESULT IN CONDITIONS FAVORING INTENSE FIRE GROWTH AND SPREAD. 20 FOOT WINDS WILL DECREASE BY MID EVENING...WITH RELATIVE HUMIDITY GRADUALLY RISING ABOVE 15 PERCENT. NMZ114-115-TXZ045>048-050>053-057>063-067>070-074-075-079>082-258- 100300- /O.CON.KMAF.FW.W.0045.000000T0000Z-060510T0300Z/ GUADALUPE MOUNTAINS NP/LINCOLN NF/LNZ- SOUTHEAST PLAINS/BLM ROSWELL/LNZ-GAINES-DAWSON-BORDEN-SCURRY- ANDREWS-MARTIN-HOWARD-MITCHELL-VAN HORN AND HIGHWAY 54 CORRIDOR- REEVES COUNTY AND UPPER TRANS PECOS-LOVING-WINKLER-ECTOR-MIDLAND- GLASSCOCK-WARD-CRANE-UPTON-REAGAN-DAVIS/APACHE MOUNTAINS AREA- PECOS-PRESIDIO VALLEY-MARFA PLATEAU-BIG BEND AREA-TERRELL- GUADALUPE MOUNTAINS- 239 PM CDT TUE MAY 9 2006 /139 PM MDT TUE MAY 9 2006/ ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 10 PM CDT /9 PM MDT/ THIS EVENING... WEST TO SOUTHWESTERLY 20 FOOT WIND SPEEDS OF 15 TO 30 MPH WILL COMBINE WITH RELATIVE HUMIDITY IN THE SINGLE DIGITS AND TEENS TO CREATE FAVORABLE CONDITIONS FOR RAPID FIRE GROWTH AND SPREAD THROUGH THIS EVENING. CONDITIONS WILL GRADUALLY IMPROVE AFTER SUNSET. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$
000 WWUS84 KMAF 100311 RFWMAF RED FLAG WARNING NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 1011 PM CDT TUE MAY 9 2006 ...A RED FLAG WARNING REMAINS IN EFFECT THROUGH 6 AM MDT FOR ALL OF FOR THE GUADALUPE MOUNTAINS FOR RELATIVE HUMIDITIES OF LESS THAN 15 PERCENT AND 20 FOOT WIND SPEEDS OF 25 TO 35 MPH WITH GUSTS TO 45 MPH... ...THE RED FLAG WARNING HAS BEEN CANCELLED FOR THE REST OF WEST TEXAS AND SOUTHEAST NEW MEXICO... .WESTERLY 20 FOOT WINDS WILL REMAIN IN THE 25 TO 35 MPH RANGE WITH GUSTS TO 45 MPH AND RELATIVE HUMIDITIES WILL RANGE FROM 5 TO 15 PERCENT IN THE GUADALUPE MOUNTAINS. THESE CONDITIONS ARE EXPECTED TO CONTINUE THROUGH THE NIGHT WITH POOR RH RECOVERY. THEREFORE...THE RED FLAG WARNING HAS BEEN EXTENDED UNTIL 6 AM MDT FOR THE GUADALUPE MOUNTAINS. THE RED FLAG WARNING HAS BEEN CANCELLED FOR THE REST OF WEST TEXAS AND SOUTHEAST NEW MEXICO. 20 FOOT WINDS HAVE DECREASED TO LESS THAN 20 MPH...AND ARE EXPECTED TO REMAIN BELOW WARNING CRITERIA THROUGH THE NIGHT. A COLD FRONT IS EXPECTED TO MOVE ACROSS THE REGION TOMORROW. WINDS WILL BECOME NORTHWESTERLY AT SPEEDS OF 10 TO 20 MPH. RELATIVE HUMIDITIES WILL AGAIN FALL BELOW 15 PERCENT IN THE GUADALUPE MOUNTAINS AND SURROUNDING AREAS...HOWEVER 20 FOOT WIND SPEEDS WILL BE LESS THAN 20 MPH. NMZ115-TXZ045>048-050>053-057>063-067>070-074-075-079>082-100415- /O.CAN.KMAF.FW.W.0045.000000T0000Z-060510T0300Z/ SOUTHEAST PLAINS/BLM ROSWELL/LNZ-GAINES-DAWSON-BORDEN-SCURRY- ANDREWS-MARTIN-HOWARD-MITCHELL-VAN HORN AND HIGHWAY 54 CORRIDOR- REEVES COUNTY AND UPPER TRANS PECOS-LOVING-WINKLER-ECTOR-MIDLAND- GLASSCOCK-WARD-CRANE-UPTON-REAGAN-DAVIS/APACHE MOUNTAINS AREA- PECOS-PRESIDIO VALLEY-MARFA PLATEAU-BIG BEND AREA-TERRELL- 1011 PM CDT TUE MAY 9 2006 /911 PM MDT TUE MAY 9 2006/ ...RED FLAG WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MIDLAND/ODESSA HAS CANCELLED THE RED FLAG WARNING. 20 FOOT WIND SPEED ARE EXPECTED TO REMAIN BELOW WARNING CRITERIA THROUGH THE NIGHT. $$ NMZ114-TXZ258-101115- /O.EXT.KMAF.FW.W.0045.000000T0000Z-060510T1200Z/ GUADALUPE MOUNTAINS NP/LINCOLN NF/LNZ-GUADALUPE MOUNTAINS- 911 PM MDT TUE MAY 9 2006 ...RED FLAG WARNING NOW IN EFFECT UNTIL 6 AM MDT WEDNESDAY... THE RED FLAG WARNING IS NOW IN EFFECT UNTIL 6 AM MDT WEDNESDAY. 20 FOOT WIND SPEEDS IN EXCESS OF 20 MPH AND RELATIVE HUMIDITIES OF LESS THAN 15 PERCENT ARE EXPECTED TO CONTINUE THROUGH THE NIGHT. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Midland/Odessa, TX wrote its last area forecast discussion before this red flag warning went out at May 8, 9:49 AM CDT, 4 hours 31 minutes earlier.
Area forecast discussion, May 8, 9:49 AM CDT, 4 hours 31 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
949 AM CDT MON MAY 8 2006
.UPDATE...
DEWPOINT OBSERVATIONS WEST OF THE DRYLINE ARE LOWER THAN EXPECTED.
HAVE UPDATED THE FORECAST TO LOWER DEWPOINTS IN LINE WITH OBSERVATIONS
FOR TODAY. HAVE ALSO ADJUSTED SKY AND WIND ELEMENTS A BIT TO RELFECT
CURRENT TRENDS. UPDATED ZFP...PFW...AND PFM PRODUCTS OUT SHORTLY.
DIGITAL/WEB-BASED OUTPUT TO FOLLOW THEREAFTER.
&&
.MAF WATCHES/WARNINGS/ADVISORIES...
NM...FIRE WEATHER WATCH FROM 12 PM MDT TUESDAY TO 8 PM MDT TUESDAY FOR
THE FOLLOWING ZONE...GUADALUPE MOUNTAINS OF EDDY COUNTY.
TX...FIRE WEATHER WATCH FROM 12 PM MDT TUESDAY TO 8 PM MDT TUESDAY FOR
THE FOLLOWING ZONE...GUADALUPE MOUNTAINS.
&&
70/70Hazardous weather outlook, May 8, 4:13 AM CDT, 10 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 413 AM CDT MON MAY 8 2006 NMZ027>029-033-034-TXZ045>048-050>053-057>063-067>070-074-075- 079>082-258-090915- GUADALUPE MOUNTAINS OF EDDY COUNTY-EDDY COUNTY PLAINS- NORTHERN LEA COUNTY-CENTRAL LEA COUNTY-SOUTHERN LEA COUNTY-GAINES- DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN-HOWARD-MITCHELL- VAN HORN AND HIGHWAY 54 CORRIDOR- REEVES COUNTY AND UPPER TRANS PECOS-LOVING-WINKLER-ECTOR-MIDLAND- GLASSCOCK-WARD-CRANE-UPTON-REAGAN-DAVIS/APACHE MOUNTAINS AREA- PECOS-PRESIDIO VALLEY-MARFA PLATEAU-BIG BEND AREA-TERRELL- GUADALUPE MOUNTAINS- 413 AM CDT MON MAY 8 2006 /313 AM MDT MON MAY 8 2006/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST NEW MEXICO...SOUTHWEST TEXAS AND WEST TEXAS. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY INCREASING WESTERLY WINDS AND VERY DRY AIR CAN BE EXPECTED ACROSS THE GUADALUPE MOUNTAINS ON TUESDAY. THESE WEATHER CONDITIONS ALONG WITH VERY HIGH FIRE DANGER WILL CREATE FAVORABLE CONDITIONS FOR RAPID FIRE GROWTH AND SPREAD. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN MIDLAND CAN BE FOUND ON THE INTERNET AT /LOWER CASE/ HTTP://WEATHER.GOV/MIDLAND
In the hours before
Local storm report, May 8, 10:05 AM CDT, 4 hours 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
1005 AM CDT MON MAY 08 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0645 PM HAIL MCCAMEY 31.13N 102.22W
05/07/2006 E0.88 INCH UPTON TX PUBLIC
0700 PM HAIL 1 S BAKERSFIELD 30.88N 102.30W
05/07/2006 E0.88 INCH PECOS TX PUBLIC
NICKEL HAIL COVERED THE GROUND
0722 PM HAIL RANKIN 31.23N 101.94W
05/07/2006 E1.50 INCH UPTON TX PUBLIC
&&
AKLThe office that day
Everything else NWS Midland/Odessa, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 7, 7:11 PM CDT | Severe Thunderstorm Warning | MAF | Terrell | 64 min |
| May 7, 7:14 PM CDT | Severe Thunderstorm Warning | MAF | Upton | 49 min |
| May 7, 7:36 PM CDT | Severe Thunderstorm Warning | MAF | Ector, Midland | 54 min |
| May 7, 7:55 PM CDT | Tornado Warning | MAF | Terrell | 50 min |
Nearby
Red Flag Warnings in Texas, 2006Red Flag Warnings in New Mexico, 2006Every red flag warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.